# SDR TWAA9807901

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N993Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47082
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND A CRACK AT FLOORBEAM TO LONGERON TIE AT STATION 996, LONGERON 18R.  INSTALLED REPAIR AT STATION 996, LONGER 18R PER DC9 SRM 53-03.  (M)
